# SDR ABXA9700555

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49258487075
- Condition: Corroded
- Location: Bs 250-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SEAT TRACK AT STA 250 TO 300 BL 0 WAS FOUND CORRODED.  THE SEAT TRACK WAS REPLACED IAW DC9 SRM.
